# SDR CA001228024

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 682015
- Condition: Faulty
- Location: Cockpit
- Component: Rudder Trim Sw
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT): OPERATION OF RUDDER TRIM CAUSED TRIM MOTOR FULL DEFLECTION RIGHT. YAW CORRECTED WITH RUDDER INPUT - ABLE TO RE-CENTRE TRIM, BUT SUBSEQUENT OPERATION OF TRIM CAUSED FAULT TO RETURN. (INITIAL IDENTIFICATION OF FAULT HINDERED BY DEFECTIVE RUDDER TRIM INDICATOR) (ADD - UNDER MEL).EMERGENCY RUDDER TRIM SWITCH.
